# SDR FDEA202008071798

- Difficulty date: August 7, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 70,031 hours, 24,144 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R530088206
- Condition: Gouged
- Location: Frame 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK WAS GOUGED AT FRAME 60, RBL 78.   REMOVED AND REPLACED THE SECTION OF SEAT TRACK IAW SRM 53-10-16, FIG 208.
